# SDR SWAA2024112772134

- Difficulty date: November 26, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N8672F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36940
- Aircraft time: 30,202 hours, 14,812 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT EXTERIOR OVER WING EMERGENCY EXIT LIGHT INOP.<[01] REMOVED AND REPLACED EMERGENCY BATTERY PACK I.A.W AMM 33-51-06. OPS CHECK GOOD.;[02] VERIFIED REMOVED AND REPLACED EMERGENCY BATTERY PACK I.A.W AMM 33-51-06. OPS CHECK GOOD.
